# SDR DXTA2022042560910

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N680QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0161
- Aircraft time: 3,529 hours, 2,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR WOULD NOT OPEN. AFTER DEPRESSING THE RED BUTTON IN THE HANDLE NO AUDIABLE DISENGAGE CLICK SOUND WAS HEARD. HANDLE WOULD NOT MOVE. AFTER SHUTTING THE PLANE COMPLETELY DOWN TO TO A DARK CABIN. THE DOOR WORKED AS NORMAL. "CORRECTIVE ACTION" REMOVED CABIN DOOR STEP'S VISUALLY INSPECTED CABIN DOOR WIRING HARNESS FOUND NO DEFECTS, VERIFIED NO POWER AT SOLENOID. VERFIED OPERATION OF SOLENOID ROTARY SWITCH. REINSTALLED CABIN DOOR STEPS REF CE680A M/M 52-10-50. REMOVED AND REPLACED PCB CARD CED MONITOR NC105 OPS CHECK GOOD.
